Volume 21, issue 6 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Koszul duality patterns in Floer theory

Tolga Etgü and Yankı Lekili

Geometry & Topology 21 (2017) 3313–3389
Abstract

We study symplectic invariants of the open symplectic manifolds XΓ obtained by plumbing cotangent bundles of 2–spheres according to a plumbing tree Γ. For any tree Γ, we calculate (DG) algebra models of the Fukaya category (XΓ) of closed exact Lagrangians in XΓ and the wrapped Fukaya category W(XΓ). When  Γ is a Dynkin tree of type An or Dn (and conjecturally also for E6,E7,E8), we prove that these models for the Fukaya category (XΓ) and W(XΓ) are related by (derived) Koszul duality. As an application, we give explicit computations of symplectic cohomology of XΓ for Γ = An,Dn, based on the Legendrian surgery formula of Bourgeois, Ekholm and Eliashberg.

Keywords
Koszul duality, Floer theory, Legendrian surgery
Mathematical Subject Classification 2010
Primary: 57R58
Secondary: 16E45
References
Publication
Received: 10 April 2015
Revised: 13 September 2016
Accepted: 12 November 2016
Published: 31 August 2017
Proposed: Yasha Eliashberg
Seconded: Ciprian Manolescu, András I. Stipsicz
Authors
Tolga Etgü
Department of Mathematics
Koç University
34450 Istanbul
Turkey
Yankı Lekili
Department of Mathematics
King’s College London
London
WC2R 2LS
United Kingdom